# SDR QXEA2025011700008

- Difficulty date: January 14, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 13,926 hours, 9,526 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 2080. AT 33,000FT IN CRUISE THE AFT FA REPORTED EXCESSIVE SMOKE FROM THE REAR OVEN. REMOVED FROM SERVICE. DEACTIUVATED OVEN AND PLACED ON NEF 1112642 WITH A 300 HOUR LIMIT. AIRCRAFT RETURNED TO SERVICE.
